# SDR SWI2023F00072

- Difficulty date: May 10, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CARGO DOOR HANDLE HOUSING IS GOUGED (MARKED)     (C-CHECK RO 6/20/2023)    CARGO DOOR HOUSING FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW CARGO DOOR HANDLE HOUSING REF CRJ 200 SRM 51-42-21 AND DWG 601R35027 REV. AY. COMPLIED WITH TASK CARD 51-900-1003-SKY. NO LEAKS NOTED.
